• Users Online: 486
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2022 | Volume:  9 | Issue Number:  1 | Page:  24-29

ORIGINAL ARTICLE

Duration of presurgical orthodontic treatment in individuals with nonsyndromic oral clefts undergoing orthognathic surgery
Gutierrez Arturo Medrano, da Silva Dalben Gisele, Yaedú Renato Yassutaka Faria

Number of times this article was viewed 6454
Number of times this article has been printed  from the site 108
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal